SRS percocet

Discussion in 'On Topic' started by Mandingo12, Apr 14, 2008.

  1. Mandingo12

    Mandingo12 Guest

    ive been using percocets for lihe 8 months. i usually do like 5-10 10mg pills a day/night, i only sniff them. for some reason even if i do them for a while non-stop i never get withdrawls. so basically im just mentally addicted,id say mildly just cause i dont go crazy or anything when i dont have them..but i rarely, i think only once since i been doing them have stopped for over a month usually 2 weeks or so at the most, not trying to quit,just not doing them. when i dont have em i miss the feeling(obviously) and even really crave the taste of them when sniffing them, and just the sniffing part, i really love percocets...i just wanted some tips on how to quit and am wondering if the cravings ever go away.

    im thinking of cutting down to a max of once a week and then 2 times a month and ill probably stay around there for a while.
  2. gnat

    gnat New Member

    Jun 4, 2004
    Likes Received:
    Sniffing percocets isn't the best thing for your body. They have acetaminophen in them and no matter which pill you're doing 10/650 or 10/325 you're really taking in alot of excess content. Just think about it, at best, 335mg of medicine and 10mg is the only portion of that making you feel a certain way. You are going to fuck your nose up before too long.

    As for quiting it's up to you. When it really comes down to it you have to make a choice. No one here is going to tell you to go ahead and slow down and do it twice a month. You're still going to be using and not anywhere near free from it. But just you asking should tell you that you may need to quit.

    Cravings get much lighter with time but you have to actually have some time under your belt before you can benefit from 'time' itself.

    I'm sorry but after 8 months you're going to notice some form of physical withdrawals. Granted... after about 8mo my withdrawals were very limited and simple to overcome. It took a good week to notice anything and at that time I was just more tired than anything. A little sore, but very very tired and I didn't feel like doing anything. After that break and a few more years of use withdrawals turned into something you definately don't want anything to do with. I can't garauntee that your withdrawals will be light like the first ones I had. In fact, they probably won't be. Oxycodone is a bitch when it comes to physical symptoms of withdrawal. Nevermind the mental aside from the choice to quit. The mental aspects come back 100 fold AFTER you get over the physical symptoms.

    If you get physical withdrawals expect them to last no more than about 2 weeks. Then it's going to take some serious resolve to continue choosing to abstain from them. People here will tell you to go to a meeting and I'll let them speak to that. All I can tell you is once you've made the choice and get through whatever physical part is there for you then you've made it through the easy part and the hard part is yet to come.

    You DO NOT need to be snorting those things. It only makes you're tolerance rise more/faster requiring more pills and will at the same time fuck up your sinuses. Please if anything, stop snorting them. I'm not saying you should snort anything but people get roxicodone and oxycontin for a reason, it has no APAP which makes it easy for people to snort or shoot. I'm not advocating this BTW. But I do advocate that you at least just swallow these pills and start breaking that snorting ritual down to where you just don't do it. People get pretty attached to their rituals.

    Aside from all that above, there are ways to make your physical withdrawals a lot less terrible. Immodium is great for the runs, Ibuprofen for aches and plenty of other prescription meds can help like clonidine, neurontin(gabapentin), lyrica(not to be used with neurontin), soma, benzos(valium,xanax,klonopin etc) to name a few. None of the meds mentioned are even needed if you're not going to make the choice to stop though.

    You need to try a month clean and see exactly where this med has you and it may be eye opening enough for you to realize how serious the fire is that you're playing with. It's pretty serious btw.

Share This Page